# SDR USAABB02062

- Difficulty date: May 10, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FOUND FLOOR LEVEL EMERGENCY LIGHT AT ROW 13 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
